LBM while taking prescription meds

froshie1froshie1 Member PEx Influencer ⭐⭐⭐
Docs, is it possible for the prescription meds to loose its effect if a person taking them has LBM?

Comments

  • angeliseangelise Member PEx Veteran ⭐⭐
    froshie1 wrote: »
    Docs, is it possible for the prescription meds to loose its effect if a person taking them has LBM?

    If you have LBM while taking a drug, that is called an adverse event. When one takes in a medicine, the objective is directed towards an illness or a symptom. Example, if you have a headache, which is pain, you would want to take the pain away, so you'd take a pain reliever. Since its something that you take in, there could be some effects that is not expected for that drug, say, you get a stomach ache after you take in the drug. That is an adverse event. Your headache disappears, but in turn, you have a stomach ache. It doesn't lose its effect but in turn something which isn't expected to occur happens.

    What should you do if you have LBM with a prescription drug? Stop taking it AND see your doctor.

    Hope this could help you.

    Have a nice day.:)
  • marblesmarbles Member PEx Veteran ⭐⭐
    froshie1 wrote: »
    Docs, is it possible for the prescription meds to loose its effect if a person taking them has LBM?

    Did you have diarrhea before you took the meds or after?

    If you had the diarrhea after taking the meds, immediately stop taking the meds and go back to your doctor for consult and inform them about it.

    If you had the diarrhea even before taking the meds, then it will lose its effect, since most oral medications require absorption in the gut for it to circulate in the body. Inform your doctor.

    Continue to eat regularly and drink lots of fluids (Gatorade might help) even if you have diarrhea.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file